# SDR ZZDA2011208

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LOWER AFT FRAME CORNER WEB/ANGLE, STA 200 TO 208, LBL56, CORROSION.  ACCOMPLISHED CORNER WEB/ANGLE REPLACEMENT PER B717 SRM 51-41-02 AND B717 SRM 51-41-05, AND B717 SRM 51-10-04.
